Gaviscon Double Action Liquid Peppermint
Gaviscon Liquid Double Action Peppermint brings long lasting heartburn relief and discomfort of acid indigestion. This heartburn treatment gets to work in two different ways, neutralising excess stomach acid to relieve pain and discomfort and forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. It also contains carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, peppermint flavour, sodium hydroxide and water
Shake well before use. Adults and children over 12 years. Take 10-20ml (two to four 5ml spoons) after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.
Average rating (0 reviews) Write a Review
Products you may also consider